# SDR C2XA10CL078

- Difficulty date: May 16, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145
- Aircraft serial: 145468
- Aircraft time: 17,601 hours, 13,545 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203254
- Condition: Faulty
- Location: Cabin
- Part time: 17,613 hours, 13,556 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GRR FLT 5797 THE CREW REPORTED A LAV SMOKE INDICATION ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
